# SDR FDEA202104230996

- Difficulty date: April 23, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 92,983 hours, 31,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Part number: 81020401
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RH DOOR SLIDE LIGHT INOP.   DOOR 1R GIRT BAR PROXY SENSOR CLEANED. OPS TEST ACC  AMM 25-66-11-2 REV 127.9 (SUBTASK  25-66-11-822-045 046) SATIS.   DOOR 1R GIRT BAR PROXY SENSOR CLEANED. OPS TEST ACC  AMM 25-66-11-2 REV 127.9 (SUBTASK  25-66-11-822-045 046) SATIS.
